# SDR SWIA202162985

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD FLAP #1 (INBD) FLAP VANE ACTUATOR HAS ABRASION DAMAGE ON THE BOTH GUIDE TRACKS, TWO WORN CARRIAGE BEAM BUSHINGS, AS WELL AS A CORRODED INBD SPRING AND HARDWARE.     (C-CHECK RO 12-4-2021)    BLENDED R/H INBD FLAP #1  (INBD) FLAP VANE ACTUATOR HAS ABRASION DAMAGE ON THE BOTH GUIDE TRACKS AND TWO WORN CARRIAGE BEAM BUSHINGS REF. REO . FOUND TO BE IN LIMITS. COMPIED WITH ALL STEPS OF REO 601R-57-52-1989 REV -- DATED 22-NOV-2012. SEE CONTINUATION CARD FOR DETAILS  OPS CHECKS GOOD
